# SDR BB08033

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Engine: Rroyce RB211535E4
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04158C
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 9030  OGG TO PHX.  DURING CLIMB, RECEIVED EICAS MESSAGE "L ENG LP PUMP", WITH A FUEL TEMP OF +35.  FLIGHT DIVERTED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED, INSPECTED, THEN REPLACED THE LEFT ENGINE LOW PRESSURE FUEL FILTER.  AFTERWARDS, MAINTENANCE REPLACED THE FUEL PRESSURE SWITCH.  OPERATIONALLY AND LEAK CHECKS OK.
